Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Tricyclics, side-effects SFY

Posted by psychobot5000 on October 14, 2006, at 11:40:40

In reply to Re: Tricyclics - Q for SLS et. al. regarding ..., posted by SFY on October 13, 2006, at 15:18:29

Sexual side-effects are rarely listed, and very common. Meta-analyses seem to show a 40-70% likelihood with major drug classes like MAOis, TCAs, and SSRIs. I doubt that the other TCAs are any better on these side-effects. Amitriptyline and clomipramine I know can cause them.

>
> Nortriptyline proved to have one noticeable side effect for me that I've seen little mention of. Namely, sexual dysfunction, specifically weakened and short-lived erections along with some loss of libido. It was barely mentioned in the patient prescription printout I received with just a brief reference under the rare side effect listing and an admonition to call your doctor immediately (which my pdoc didn't understand at all).


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:psychobot5000 thread:693850
URL: http://www.dr-bob.org/babble/20061011/msgs/694754.html